This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I had unprotected oral sex 4 weeks ago. I have tested neg for syphilis, gono, chlamidiya, UTI.
I am going to wait for a Herpes test. Thought a small lump was herpes but the std doc thought it was a skin tag, I picked it and it became a very small paper cut which healed quickly.
Since then I have experienced a dull ache in my left testicle and lower abdominal pain for nearly 2 weeks. It feels as though I have been kicked in the scrotum.
It is uncomfortable when I sit down and feels achy and like my ball sac is tight. When I examine myself it feels tender and I am sure the scrotum is red or discolured.
Could this be epididymitis ?
Any help much appreciated
"When someone becomes infected with HSV the body will produce antibodies designed to fight the virus. These antibodies are specific to each virus, either Type 1 or Type 2, and remain permanently in the bloodstream. However it cannot indicate when or where on the body the initial infection took place, for example whether around the genital or facial area. Also antibodies take time to develop following initial exposure to a virus and for HSV-1 and 2 this is normally up to 3 months."
"Primary herpes infections may cause anything from no symptoms to painful sores, sore throat, headache, and muscle pains. Infection may be much more severe because the body has not yet developed a specific immunity to herpes. More sores will usually develop, especially in women. The person may feel generally sick, usually with a flu-like illness that feels very much like any other viral infection, causing muscle aches and pains and possibly fever and headaches. Often the lymph nodes are swollen in the groin region. For other people, however, primary infection will actually pass entirely unnoticed or will cause symptoms or signs that are atypical and may be readily misdiagnosed."
Been back to docs and he thinks it is Epididymitis and put me on doxy for 7 days.
He thinks an igg test is a waste of time at present.
My left ball is aching and it comes and goes - he says this is not a symptom of H.
I guess an aching ball for 3 weeks doesn'y sound like H
I have finished 1 week of doxy however I am still have pain in the left testicle and lower abdomen.
This seems to come and go. It flares up when driving or sitting down.
Should I go back to the docs and ask for more doxy or just wait until it subsides naturally.
What other drugs will help this condition - it has been over 5 weeks now and is getting me down.
Any advice much appreciated
Pain that is aggravated on sitting down can be a sign of prostate infection. Prostatitis can be bacterial or abacterial.
Bacterial infection causing prostatitis will need to be treated with antibiotics for a minimum of 14-21 days and the course of treatment can extend even beyond this duration as it is characterized by recurrences even after it has been treated. This is because the prostate gland is not easily penetrated by the antibiotics.
Inflammation of the prostate gland can result in pain in the groin and the testes. This is referred pain due these structures sharing nerve supply from the same nerve.
You will need to go back to your doctor and have the treatment with doxycycline extended or switch to other drugs used to treat prostatitis, such as ciprofloxacin or levofloxacin. You can also have a prostate examination done by your doctor to check if the prostate gland is enlarged.
Try to avoid caffeine, alcohol, citrus fruits, and spicy foods as these are all known prostate irritants. Drink plenty of water and avoid sitting for prolonged periods or on inadequately padded surfaces.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.